Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes swelling and discomfort in armpits?

Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4483 Questions

default
Posted on Tue, 20 Oct 2015 in Lump
Question: the soles of my feet have been swollen for a bout one year and under my armpits and knees and palms of my hands it's vary uncomfrable what can i do to help this condinion??
i had a pet scan for swallen lymthnodes in my stomich whitch a cat scan picked up,and my stomich came out ok but it said i had a hot spot in my thyroid so they took the left side of my thyroid out and they said they wanted a second opinion and they lost the tissue now i don't know if it was cancer or not .what do you suggest i do??
doctor
Answered by Dr. Naveen Kumar Sharma 39 minutes later
Brief Answer:
You can do a needle test for thyroid

Detailed Answer:
Hello,
I ave studied your case and I think your question has two part.
1.Swelling and uneasiness in armpit and soles is usually due to lack of vitamin B12. it can also occur due to low thyroid hormones.So I would suggest you to get serum B 12 and thyroid hormone essay. if there is any deficiency then you need to take tablet Pregabalin M one daily and it will help in this. As you are saying that your half of the thyroid was removed so it can also cause hypothyroidism and then you will be benefitted by hormone tablet.
2. It is very unfortunate that they lost thyroid tissue. I think you discuss with your surgeon and get needle test. It will tell us if there is still any abnormal tissue or cancer is present.
I hope this answer will be useful for you.Let me know if there is any other followup questions.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 21 minutes later
thank you,i had 10%of my kidney taken out do to cancer 2 years ago and while i was in the XXXXXXX clinic my whole right side started to swell up so much they would mark it with a marking pen every morning to see how bad it was getting they didn't know why it sweelling but they let me go home after 5 days ,but it took a couple for the swelling to go away,ever since then i have had swelling in my feet and armpits and other places.i had 3 blood transfusions up there.do you think there could have been something wrong with that blood that would make me swell up,it's vary uncomfrontable but i can live with it...
doctor
Answered by Dr. Naveen Kumar Sharma 1 hour later
Brief Answer:
Blood does not causes swelling

Detailed Answer:
Hello,
it is not possible that blood is causing this. Most probably it is due to poor kidney functions. It is called edema. So I would suggest you to check your blood urea and creatinine level.
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 1 hour later
hello doctor, i checked my last report on my blood work and my urea nitrogen is 27 it should be between 7-25 so that's high,my creatinine is 1.41 and it high it should be 0.07-1.18 according my readout.what do you think should i be taking b-12 pills??
doctor
Answered by Dr. Naveen Kumar Sharma 2 minutes later
Brief Answer:
You should take B 12

Detailed Answer:
Hello,
Your creatinine is high. So it is causing edema. There is no harm in taking vitamin B 12. It is safe in kidney patients.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 42 minutes later
doc,how do i get that swelling to go down?it's vary unconfrontable,will b12 help it and how much do you think i should take?
doctor
Answered by Dr. Naveen Kumar Sharma 11 hours later
Brief Answer:
You need to discuss this with nephrologist

Detailed Answer:
Hello,
I think you need to discuss with physcian. if there is fluid collection then you may need diuretics, salt restricted diet. It will decrease your swelling. Vitamin b 12 will also helps in tingling and numbness.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma 10 hours later
thank you for your advice,what kind of a doctor is a nephroligist ?is edema reversalable?is there anything i can do to help myself,i walk about half mile a day and it's vary uncomfortable. thanks again
doctor
Answered by Dr. Naveen Kumar Sharma 5 minutes later
Brief Answer:
Nephrologist is specialist in kidney disease

Detailed Answer:
Hello,
Nephrologist is specialist is kidney problems. Also walking will help in edema. Avoid taking pain killers and salt. Edema is reversible.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Vitamin b12

doctor1 MD

I would like to know if Meganeuron OD Plus has vitamin B12, and what are the uses of this drug. I also suffer from Carpal Tunnel. I have been taking Meganeuron since the last 1 year, but dont seem to be benefiting for Carpal Tunnel and I still feel very tired

doctor1 MD

body ache..left arm to leg tingling..discovered that i had low b12 tht was 145 and d3 was 6..took injections n now am 450 b12 and d3 is 33,again the same pain started...cud it be the deficiency or fibrocities ?i also had spondolysis of scapula nerve n got treated by accupressure

doctor1 MD

Vitamin D defiency or MRI? -------------------------------------------------------------------------------- My 2 yrs old nephew had Dihorrea and then suddenly he had extreme weakness and was lazy to move. Infact then docs advised for electrolytes test and advised Pidialite water to overcome Electrolytes. then also v performed Vitamin D test and found very less. A few docs advised MRI to him as his right hand and right leg movement is very less though he was very active before this illness. Now we started treatment for Vitamin D by oraly giving injections of Vitamin D once.Its now 2nd day. can anyone help whats the case a like and how long would the treatment could take?

doctor1 MD

when i am in heavy sleep i feel loss of sensation in my lower part of legs nd some fingers of my arm as my head is pulling all the blood to it.i get up ffrom my sleep suddenly nd slowly the limbs become normal.is taking pregabanyl nd methylcobalamin capsules ok for it?

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness was just in the tip of my thumb; now it is my thumb, index and middle finger and progressing down...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...